American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Curtis D. Bennett. Twin trees and $\lambda_{\Lambda}$-gons. Trans. Amer. Math. Soc. 349 (1997) 2069-2084. MR 1370635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] P. F. Pickel. Nilpotent-by-finite groups with isomorphic finite quotients . Trans. Amer. Math. Soc. 183 (1973) 313-325. MR 0384940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franklin Haimo. Closed hulls in infinite symmetric groups . Trans. Amer. Math. Soc. 180 (1973) 475-484. MR 0322065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1